# SDR 2007UALA01249

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 47,301 hours, 32,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE AT DOOR 2L DISLODGED.    [SUP 05-16-07]  REMOVED SLIDE PACK AND REPACKED SLIDE.
